MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VNMF4646C223TU
Medical Device Problem Codes Leak/Splash (1354); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); Aneurysm expansion (4597)
Date of Event 01/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Two valiant navion stent grafts were implanted during an unknown endovascular procedure.It was reported approx.5 years, 11 months post index procedure, a secondary procedure was performed.This involved debranching of the left subclavian and vertebral artery with transposition.The patient experienced an estimated blood loss of 500cc but remained stable and did not require transfusion.Good flow was achieved in the subclavian, carotid and left vertebral arteries following the transposition.Two days later, a follow up procedure was conducted address proximal degeneration / graft migration which had resulted in a type ia endoleak.A proximal extension was placed as part of an endovascular aortic repair.Additional distal components were placed to treat expanding para visceral and distal descending of taa, which developed above the previously placed abdominal fenestrated graft.The superficial femoral artery (sfa) was noted to be diffusely diseased with two regions of severe stenosis.During this procedure, three non-medtronic grafts were successfully implanted in the thoracic aorta, achieving excellent flow through the grafts and effective coverage of the diseased aorta.The proximal type ia endoleak was resolved.The patient developed a pulse in left foot so the procedure so terminated.The inner cannula was removed, and hemostasis was achieved via pressure at the sfa access site.The patient was transferred to the pacu in stable condition.It was reported that corelab reviewed a ct from approx.6 years post index procedure and identified a new stent ring enlargement of +3.0mm on ring 4 of (b)(6) and +1.8mm on ring 3 of (b)(6).No endoleak, fractures or stent ring migration were noted.The maximum aortic diameter measured 67.3mm.No cause was provided.No additional clinical sequalae were provided and the patient will be monitored.
 
Additional Manufacturer Narrative
B5: additional information received; there are no plans for intervention to address the sre.The secondary procedure performed 5 years; 11 months post index procedure was performed in preparation for the procedure 2 days later.Specifically, the patient underwent debranching of the left subclavian and vertebral artery with transposition, and two days later the procedure involved the placement of a proximal extension.Therefore, these are part of the same event.Correction to event description: it was reported that corelab reviewed a ct imaging from approx.6 years post index procedure identified no aortic enlargement.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22227031
Report Number9612164-2025-02979
Device Sequence Number15542777
Product Code MIH
UDI-Device Identifier00763000100810
UDI-Public(01)00763000100810(17)200816(21)V08088363
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2020
Device Model NumberVNMF4646C223TU
Device Catalogue NumberVNMF4646C223TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer06/10/2025
07/31/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date07/04/2025
07/31/2025
Date Device Manufactured08/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005364322-02-19-2021-00
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight72 KG